Academic Journals Database
Disseminating quality controlled scientific knowledge

Interval Oscillation Criteria for a Class of Nonlinear Fractional Differential Equations with Nonlinear Damping Term

ADD TO MY LIST
 
Author(s): Qinghua Feng

Journal: IAENG International Journal of Applied Mathematics
ISSN 1992-9978

Volume: 43;
Issue: 3;
Start page: 154;
Date: 2013;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page
Save time & money - Smart Internet Solutions      Why do you need a reservation system?